Simple On-Line Algorithms for the Maximum Disjoint Paths Problem

P. Kolman, C. Scheideler, Algorithmica (2004) 209.

Download
No fulltext has been uploaded.
Journal Article
Author
Publishing Year
Journal Title
Algorithmica
Issue
3
Page
209--233
LibreCat-ID

Cite this

Kolman P, Scheideler C. Simple On-Line Algorithms for the Maximum Disjoint Paths Problem. Algorithmica. 2004;(3):209-233. doi:10.1007/s00453-004-1086-1.
Kolman, P., & Scheideler, C. (2004). Simple On-Line Algorithms for the Maximum Disjoint Paths Problem. Algorithmica, (3), 209–233. http://doi.org/10.1007/s00453-004-1086-1
@article{Kolman_Scheideler_2004, title={Simple On-Line Algorithms for the Maximum Disjoint Paths Problem}, DOI={10.1007/s00453-004-1086-1}, number={3}, journal={Algorithmica}, author={Kolman, Petr and Scheideler, Christian}, year={2004}, pages={209–233}}
Kolman, Petr, and Christian Scheideler. “Simple On-Line Algorithms for the Maximum Disjoint Paths Problem.” Algorithmica, no. 3 (2004): 209–33. doi:10.1007/s00453-004-1086-1.
P. Kolman and C. Scheideler, “Simple On-Line Algorithms for the Maximum Disjoint Paths Problem,” Algorithmica, no. 3, pp. 209–233, 2004.
Kolman, Petr, and Christian Scheideler. “Simple On-Line Algorithms for the Maximum Disjoint Paths Problem.” Algorithmica 3 (2004): 209–233. Web.

Export

Marked Publications

Open Data LibreCat

Search this title in

Google Scholar